# SDR UALA2011071503590

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,647 hours, 6,084 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Galley Cart
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIGTAIL P41 SHORT IN HARNESS AND WILL NOT HOOK. CART SLIGHT SIZZLE NOISE HEARD BY FLT ATTENDANT.  PIGTAIL DAMAGED REQUIRES REPLACEMENT. REPLACED PIGTAIL, OPS GOOD.
